Regularity of harmonic maps from the Minkowski space into rotationally symmetric manifolds

Research output: Contribution to journalArticlepeer-review

52 Scopus citations

Abstract

We prove global regularity for the solution to the Cauchy problem with regular data for an equivariant harmonic map from the 2 + 1‐dimensional Minkowski space into a two‐dimensional, rotationally symmetric, and geodesically convex Riemannian manifold.

Original languageEnglish (US)
Pages (from-to)947-971
Number of pages25
JournalCommunications on Pure and Applied Mathematics
Volume45
Issue number8
DOIs
StatePublished - Sep 1992

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Regularity of harmonic maps from the Minkowski space into rotationally symmetric manifolds'. Together they form a unique fingerprint.

Cite this